Perfect fluid cosmology with geodesic world lines

Raychaudhuri, A. K. ; Maity, S. R. (1978) Perfect fluid cosmology with geodesic world lines Physical Review D - Particles, Fields, Gravitation and Cosmology, 18 (10). pp. 3595-3597. ISSN 1550-7998

Full text not available from this repository.

Official URL:

Related URL:


It is shown that for a perfect fluid with an equation of state p=p(ρ), if the world lines are geodesics, then they are hypersurface orthogonal and the scalars p, ρ, σ2, and θ2 are all constants over these hypersurfaces, irrespective of any spatial-homogeneity assumption. However, an examination of some simple cases does not reveal any spatially nonhomogeneous solution with these properties.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:33957
Deposited On:30 Mar 2011 11:46
Last Modified:30 Mar 2011 11:46

Repository Staff Only: item control page